2019
Том 71
№ 2

All Issues

Solntsev S. A.

Articles: 5
Article (Ukrainian)

Equivalence of scalar and operator normalizations in the strong law of large numbers

Solntsev S. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 4. - pp. 537-545

Article (Ukrainian)

A generalized summation of a random series

Buldygin V. V., Solntsev S. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 12. - pp. 1618–1623

Article (Ukrainian)

Necessary and sufficient conditions for convergence to zero of a multidimensional Gaussian Markov sequence

Solntsev S. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 10. - pp. 1364–1370

Article (Ukrainian)

Oscillation of sums of independent random variables

Solntsev S. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 6. - pp. 775–781

Article (Ukrainian)

Oscillation of the realizations of bounded almost-sure Gaussian sequences

Buldygin V. V., Solntsev S. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 1. - pp. 110 – 111